Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 29, 2014, 03:46:18 AM

Login with username, password and session length


Members
  • Total Members: 24078
  • Latest: Rlhayn
Stats
  • Total Posts: 647779
  • Total Topics: 49368
  • Online Today: 167
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 126
Total: 130

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Help! What are the best combos with Isentress? Need to change over now!  (Read 1461 times)

0 Members and 1 Guest are viewing this topic.

Offline jm1953

  • Member
  • Posts: 262
Hey Members:

Having issues with current drug regimen consisting of Prezista, Norvir, (hate it), Emtriva, and Sustiva.  Since I've been on this for the past two years I've noticed considerable lipoatrophy in legs, and bigger belly.  I know three of these can cause this.  Plus my kidney functions are falling to moderate stage three kidney disease.   Would like to go on Isentress, but what with!  Seems like I have a contraindication with most of the meds used with Isentress like Truvada, because of Viread which will not work with my kidney condition. 

Any suggestions what to use with Isentress?  Know I need to take at least two other medications but would like to avoid PI's, Norvir, AZT, and Viread.  Realize I should probably take a drug resistance test before going on anything different.  But can't tolerate what I'm on anymore!!!

Appreciate your comments based on your experience with Isentress.  Also I'm a long termer, about 23 years.

Thanks a bunch,

Jeff
Positive 25 years. 7/21/2012 Current CD 4: 780 Viral load: less than 50. 38 to 40%
Current drug regimen, Isentress, , Emtriva, Sustiva Wellbutrin, Klonipin, Allegra, Ambien, Testosterone, Nandrolone, Vicodin, Benedryl, Aspirin, lots of vitamin supplements.

Offline aztecan

  • Member
  • Posts: 5,414
  • 29 years positive, 57 years a pain in the butt
Hey Jeff,

I responded to the other thread as well, but would like to state that, for the most part, Isentress was one of the easiest and least issue causing med I have been on since I started meds 15 years ago.

I will probably end up having to switch (I have a thread on it in the LTS forum).

I was wondering if a combo of a nuke and non nuke with the Isentress might not be workable. If so, Epivir is delightfully side-effect free.

Just a thought.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline AtriplaSideEffects

  • Member
  • Posts: 6
I just switched from Atripla to Travada and Isentress last week.  I feel a lot better without the side effects of the Sustiva but having stomach issues (bloating, gas and a little burning sensation).   Does anyone know if this is temporary or long term?   If long term, I need to re-evaluate the Isentress. 

Offline Miss Philicia

  • Member
  • Posts: 24,427
  • celebrity poster, faker & poser
I just switched from Atripla to Travada and Isentress last week.  I feel a lot better without the side effects of the Sustiva but having stomach issues (bloating, gas and a little burning sensation).   Does anyone know if this is temporary or long term?   If long term, I need to re-evaluate the Isentress. 

Bloating/gas issues are from the viread component of truvada most likely. For most people they subside, and if not you can do something like take digestive enzymes or something similar -- talk to your doctor.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.